Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 956039, 6 pages
Research Article

A Modified Resource Distribution Fairness Measure

Department of Mathematics and Statistics, Florida International University, Miami, FL 33199, USA

Received 19 August 2012; Revised 3 October 2012; Accepted 1 November 2012

Academic Editor: Keqin Gu

Copyright © 2013 Zhenmin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Jain, D. Chiu, and W. Hawe, “A quantitative measure of fairness and discrimination for resource allocation in shared computer system,” Technical Report DEC-TR-301, Digital Equipment Corporation, Maynard, Mass, USA, 1984. View at Google Scholar
  2. D. Bertsekas and R. Gallager, Data Networks, Prentice Hall, Upper Saddle River, NJ, USA, 1987.
  3. D. M. Chiu and R. Jain, “Analysis of the increase and decrease algorithms for congestion avoidance in computer networks,” Computer Networks and ISDN Systems, vol. 17, no. 1, pp. 1–14, 1989. View at Google Scholar · View at Scopus
  4. F. P. Kelly, A. K. Maulloo, and D. Tan, “Rate control for communication networks: shadow prices, proportional fairness and stability,” Journal of the Operational Research Society, vol. 49, no. 3, pp. 237–252, 1998. View at Google Scholar · View at Scopus
  5. R. Mazumdar, L. G. Mason, and C. Douligeris, “Fairness in network optimal flow control: optimality of product forms,” IEEE Transactions on Communications, vol. 39, no. 5, pp. 775–782, 1991. View at Google Scholar · View at Scopus